Jump to content

Raisin

Members
  • Content Count

    347
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Raisin

  • Rank
    Advanced Member

Profile Information

  • Gender
    Female
  • Location
    Ohio
  • Interests
    Knitting, animals, spending time with friends, music

Recent Profile Visitors

486 profile views
  1. I'm not sure but I believe another doc that I see at UH mentioned his name to me but then said he left UH? Anyway, he had nothing but good things to say about Dr. C. He said he is very compassionate and non judgmental. Wishing you the best!
  2. Sometimes I have caught myself in the same thought "loop" that you are describing. If I separate myself from the thought and look at, I may say something to myself like," is this thought helpful? Or how can I reframe that thought?" Looking back for me is never helpful. Anytime I go to the "I used to be able to......" , I am looking backward and not forward. You have a lot to offer in your current condition. It may be different than it used to be but I'm guessing that you now also have a new empathy, understanding and wealth of knowledge to work with. Someone said, " when I look forward, I'm
  3. I know Rich that you have been battling the insurance companies for quite some time. I hope this is a great step so that you can move forward and feel better. Gods speed.
  4. Hey Sharon. I am also a patient at the Cleveland Clinic. I was pretty much bed bound for quite some time. I am on disability but that was for something else besides the Dysautonomia. I can tell you that Dr. Jaeger and Dr. Shields have given me my life back. I still struggle as I have dizziness and I use a cane but I believe that is something that not all Dysautonomia patients struggle with. I can sooooo relate to. The GI issues as well as the the chronic nausea. It is a battle. Try to eat what you can and if you can get it on down, try some type of supplement for calories. Dr. Shields is diff
  5. Congrats to you for your courage to hang in there and be a great advocate for yourself. Good for you!
  6. Perhaps you can try the poor man's tilt table test where he lays down for awhile (10minutes?) Someone please correct me if I am wrong. Take his pulse and then have him stand up. Again, take his pulse at 1 minute , 3 minutes and 5 minutes. If his heart rate increases by at least 30 points, he may very well have POTS. I also believe if it goes over 120, that would also indicate POTS. Perhaps seeing one of the docs listed on this site may be helpful also. They already have a knowledge of the different forms of dysautonomia. I saw Dr. Jaeger at the Cleveland Clinic (not on the list?) and he has
  7. Hi! I'm just wondering if you might be able to see one of the docs listed on the forum that are familiar with POTS and dysautonomia? Always hard to get a diagnosis when someone doesn't know much about it. I wish you luck! You sure seem to fit the profile for dysautonomia.
  8. I was told I have autonomic neuropathy and that is causing POTS but they don't know what is causing the autonomic neuropathy. I am a conundrum wrapped in a riddle.
  9. I definitely had the same nauseous ness before. I now take an acid blocker, promethazine for when and if the nauseaness hits and I also take a pancreatic enzyme and that helps. My pancreas looks fine on an MRI. Someone put down that I was being tested for autoimmune pancreatitis. I don't know who though. Lol! I can guess that I have dumping syndrome and I had my gallbladder taken out also. This can occur after gallbladder. Surgery. I think you are doing what also made me feel better. I try to stay away from fried foods, desserts and large meals. French fries are very hard for me to eat. Prote
  10. That's fabulous! Congrats to her! I do believe in the ripple effect. That is...her beautiful drawing one day brought joy to the staff....which brought joy to others....which will bring joy to all they send them to....and so on and so on. Very similar to what GJenson said....joy begets joy. Congratulations again. S
  11. I don't know if this will help but my neurologist said that if I couldn't handle the full compression tights, I can wear the thigh high compression tights and then wear Spanx all the way up to my rib cage. This has helped me a lot. This is not a commercial for Spanx however. Lol!
  12. Hi Corina. . I think I am taking the usual meds for POTS such as Midodrine (10mg. Three times a day) and a beta blocker. I can't say where the upswing started. I think it has just been a SLOWWWWWW elevator going up. Of course, I know there are a lot of peeps that are up then down. Maybe I am in denial but I will take whatever I can get. Bethany, I am going to look up those docs and see if I can shed some light for you. I know I had to make an appt. with Dr. Shields and his appt. schedule is going out til October currently. He is only working three days per week now which may complicate thing
  13. Ok, so, I can get warm when breathing hard so I don't think you are alone. And, most of all, I would like to say that running 100 miles is the most I've ever heard of someone running before. You rock chickie! I know you probably feel pretty yucky right now but I hope you do get some answers so that, as you said, a definite plan goes in place. The fact that you were so in shape previous to feeling ill will only help you.
  14. Not sure about the internal medicine route. I live very close to the clinic. My neurologist there referred me to see Dr. jaeger as well. He set me up, I think, for further autonomic testing (I had already had POTS confirmed by a Tilt Table Test.). I had the Qsart, Valsalva and hemodynamics testing. Then, when my QSart was abnormal, I had a thermoregulatory Sweat Test. The neurologist that I saw there ran blood tests for Paraneoplastic causes as well as autoimmune antibodies and other tidbits such as vitamin deficiencies and some one ordered a skin biopsy (brain fog!). After all that, I was dia
  15. I smoked for many many years. I was able to quit the cigarettes but now I'm addicted to the lozenges ( ugh). One thing to keep in mind is that the gum and/ or lozenges can cause Nausea in many folks. Dysautonomia can cause GI distress all by itself. I understand the desire to try anything to feel better. In this case, we may be playing with fire. I sure wish we all felt better.
×
×
  • Create New...